# SDR ASAA2022090139796

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,994 hours, 7,503 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Lamp
- Part number: MS24391J6
- Condition: Missing
- Location: #2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT R DUCT PRESSURE PEGGED AT 80 PSI CLIMB 40L/ 80+ R CRUISE 40L /45R DESCENT 20L/ 20R. WITH 40 PSI SPLIT. GROUNDED - YES. ACCOMPLISHED ASA TASK CARD NG-36WC-00002-2 #2 ENG BLEED AIR HEALTH CHECK. FAILED ENG BLEED CROSSOVER CHECK. REMOVED AND REPLACED #2 ENG HSV. REACCOMPLISHED STEP 04.R. HSR FAILED RELIEF VALVE CHECK. HIGH STAGE REGULATOR PER B737-900 AMM 36-11-07. LEAK CHECK GOOD. ACCOMPLISHED ENG BLEED AIR CROSSOVER CHECK REF AMM 36-11-00-710-801. FAILED RH DUCT PRESSURE HIGH ABOVE 60% N1. REMOVED & REPLACED #2 BAR REF AMM 36-11-03. NO HELP. FOUND DOWNSTREAM PLUG MISSING FROM PRSOV. INSTALLED NEW PLUG REF AMM 36-11-04-400-801.
